Lol....sorry had to find humor in ur post.....it gets better... U will b there with ur family.....I am and just like u I thought no hope for me... But there is hope and light at the end of the tunnel.. its worth it all... I promise..
Thank you for your honesty. I always look around me and think how do people function without pills. It's truly amazing how this addiction completely takes over your life. But your clean and when you feel down, try and remember the tremendous courage you have. That's all you have right now. We didn't get into this mess in a few weeks and it's going to take some time to get out of it.
Hope that helps!
HI......your feeling right about what you should be feeling a simple sad song will draw tears your emotions are all over the place this is all because your brain chemistry is a mess right now...no pills= no artificial endorphins poring in your brain is scrambling to try to do without your seratoin is out of wak way high then low your dopamine is off so you cant sleep worth a dam ya your right about where you should be.......try not to get discouraged you dident become an addict in 15 days you wont unbecome one in that time ether it takes a wile and you will go threw phases one thing I recamend to oll detoxers is whey protein shakes its a cheep way to get the amino acids as well as extra vitamins and the raw protein your bran needs to heal its 15 buck at walmart for a 2lb can the chocolate flavor is good just mix it with milk drink 2 a day it not a quick fix but rather the building blocks your going to need to heal your brain ....I only wish I had found out about it soner when I went threw it I still drink it 3 time a week keep my amino acids up other then that its up to time and God to get you out of this mess aftercare is also critical it helps with the cravings and the mind games you can get lost in your own head and an idle mind is a dangerous plase for an addict N/A has a great program just google it in your area I wish you all the best in your recovery congrats on 15 days it dose get ez with time but I agree with you the detox is the ez part its these mind games and cravings that will sink you good luck and God bless.......Gnarly
OMG!!! i feel the same exact way, i could not have explained it any better than you did!!!! From what i hear ,it does it better in time,patience is a virtue and that's what we need to be patient.......
You have pretty much stated the very thing I have been pondering this evening...am I broken..it my mind/brain ever going to be normal again. I am at something like 27 days off opiates. Tonight as I watched movies. I have been thinking..is this it? I have no motivation to do anything..and I mean anything. It's an awful place to be...
I thought when I did the taper..when I completely stopped..give it a week or so..and I would be more myself...more energy. Ah well, I just have to keep moving forward..and make another meeting, force myself.
I haven't been sharing this here because, I didn't want to be a 'downer' to those who have less time. There is concern for me, due to a very diffifult medical treatment, which got me started on these opiates/xanax in the first place that I may be different than others, and be stuck in this horrible place. I really don't know. Well thanks for being here.
Gotta give yourself some time. You are not broken even tho it feels like it right now. You are doing great so instead of thinking all the bad things right now look at all the good you are doing. Make a list of all the things you have to be grateful for, you will be surprised at how long the list gets. sara
Absolutely... the mental part is tough. At some point i even missed those night with RLS and not sleeping instead of waking up with anxiety and not sleeping because of it BUT the point is that this is normal so give yourself a 3 month mark... i had lack of motivation, energy, sleep, anxiety and cravings but things do get better, keep doing all the things we advice here even if you may think that they are not working, they are... your brain is now healing and it needs time, it is asking to you to feed all those receptors that opiates created... if you don't, they will be "closing" with time and abstinence.. keep taking the aminos ( healthy diet, some supplements ) the vitamins ( the b's help with the lack of energy and even the headaches..again, it is a help but doesn't mean you won't have them ) exercise, therapy... all you put into your recovery will pay off, Luciddreams....
and as Sarah said, focus on the positive aspects.. you are healing, you are recovering and you are saving your life from active addiction..
It's nice to know why I'm crying when I tell a child they need to respect the pledge of allegiance, and when I'm in a faculty meeting and am asked which point in a book I felt strongly about. Embarrassing! What I'm thinking right now is that I've been the person with no energy, can't take care of her family properly, doesn't want to go anywhere. I've been that way with the pain meds. It's kinda depressing that It's going to get worse. I just finished my last taper dose yesterday. Good luck today.
Mwi... it is depressing thinking that it is going to get worse unless you acknowledges the fact that it is not going progressively worse like it happens with active addiction and you are not destroying your life by going through this process.... think on the good things and there are a lot of them. This is only for a short term and you will have good days too, recovery is not a straight ahead road, you will have peaks and lows...and the lows will be less in number with time :)
This is exactly why I could never stay clean and would go back after a month off. To me, it didn't seem "fair" that I went through all that and still felt bad after so long.
I would see people walking to the pool in the summer and right away get so extremely angry and jealous that these people had a life and felt good enough to swim. As much as I'd try, I couldn't remember what it felt like to feel normal. It took me a good 2 years to feel somewhat normal again.
I'm sorry if I upset anyone. I'm glad some of you identify with how I'm feeling though. This is tough. Ive read that most people start the upswing in mood and energy at 1 month. I really was on a low dose of vicodin and only for a year at most. It just seems like this should be easier but such is life. I feel a little better today but it's up and down. I was able to clean my house last night and that felt like a huge accomplishment!
Recovering from drugs is not easy, when you were taking these pills you felt so good we all did but when they run out or we quit taking them it can seem hopeless. Thats when the pain sets in you need to see your Doc, tell him or her whats going on and you may get something to help with the withdrawals. When I quit the pills I starter NA and I made myself sit in the group of other addicts going through what I was. Dont let pride get in your way if you do you can fail. You have a better chance if you are with other recovering addicts. Keep posting let us no how you are doing hang tough one day at a time or even one hour at a time.
The sun is shining, all is not lost..though it seemed so last night. I have to remind myself that the last few months,maybe more, I had anxietty. Waking up every morn', before the pill kicked in..at the end I kept them on the night table..just to have them at arms length..to take as soon as I opened my eyes. I stayed (pretty much) at the prescribed dose, and now (maybe with more clarity) I can see that if I didn't have the xanax..I may very well have been asking my Dr. for stronger..larger doses of oxycodone. I guess what I'm trying to say is that for me, the 'euphoria' was very short lasting..and anxiety, sorrow and uncomfortability was my life. With the help of God, other people (like 'ya'll'), and aftercare I have another chance at this thing called life. For me there really is no other option.
Unfortunately, that is normal way to feel after quiting the opiates. This is because your endorphine levels aren't back to normal yet, and won't be for a long time. When you take opiates, they take the place of the endorphines your body produces, and so they shut down. The neurons that produce them don't regenerate because they are no longer needed. When you quit the opiate, those opiate receptors are crying out for endorphins, but there are none.
Endorphins include stuff like dopamine, which control mood, depression anxiety energy, pain control etc.
It takes about a month for your neurons to start growing back and start producing the endorphins your opioid receptors are crying for. Generally, you get about 45% of your endorphins levels back in a month, and they are back to 98% to 100% in 0 months to a year.
So you should start feeling much better an another week or so, and you will continually feel better as time goes by. Eating foods which help those neurons grow back can really help.
I know this doesn't make you feel any better, but at least heps you understand what's going on in your body and mind.